Alert archive / Montana / High Wind Warnings in 2006

High Wind Warning 11, NWS Great Falls, MT

March 8, 2006

NWS Great Falls, MT issued this high wind warning at Mar 8, 2006, 4:42 AM MST. It took effect at Mar 8, 2006, 5:00 PM MST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2006, 4:42 AM MST (11:42 UTC)
In effect from
Mar 8, 2006, 5:00 PM MST
Expired
Mar 9, 2006, 5:00 PM MST
In force
24 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 081142
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
442 AM MST WED MAR 8 2006


MTZ009-048-081945-
/O.NEW.KTFX.HW.W.0011.060309T0000Z-060310T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
442 AM MST WED MAR 8 2006

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST THURSDAY. 

STRONG WINDS WILL DEVELOP THIS AFTERNOON AND INCREASE OVERNIGHT AS
A LOW PRESSURE SYSTEM PASSES NORTH OF THE AREA. 20 TO 30 MPH WINDS THIS
AFTERNOON...WITH GUSTS TO 50 MPH...WILL INCREASE THROUGH THURSDAY.
THE STRONGEST WINDS WILL OCCUR ALONG THE DIVIDE TONIGHT AND EXPAND
EASTWARD ONTO THE PLAINS BY THURSDAY AFTERNOON. EXPECT SUSTAINED
WINDS THURSDAY AROUND 40 MPH WITH GUSTS UP TO 70 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN CAUSE PROPERTY DAMAGE AND OVERTURN
VEHICLES.

$$

MTZ010-044-046-049-081945-
/O.NEW.KTFX.HW.W.0011.060309T1200Z-060310T0000Z/
EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD
442 AM MST WED MAR 8 2006

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY.

HIGH WINDS ALONG THE ROCKY MOUNTAIN DIVIDE TONIGHT WILL EXPAND EASTWARD
ACROSS THE PLAINS DURING THE DAY THURSDAY AND REACH EAST OF
INTERSTATE 15 BY THURSDAY MORNING. WEST WINDS WILL INCREASE TO AROUND 40
MPH BY THE AFTERNOON...WITH GUSTS TO 70 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND OVERTURNED
VEHICLES. OPERATORS OF HIGH PROFILE VECHICLES SHOULD TAKE
APPROPRIATE PRECAUTIONS AND CONSIDER DELAYING TRAVEL UNTIL WINDS
DECREASE AFTER SUNSET THURSDAY.

$$
5 follow-up statements
000 
WWUS75 KTFX 081613
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
913 AM MST WED MAR 8 2006

MTZ009-048-090500-
/O.CON.KTFX.HW.W.0011.060309T0000Z-060310T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
913 AM MST WED MAR 8 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 PM MST THURSDAY FOR ELEVATIONS BELOW 5000 FEET IN THE ROCKY
MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST THURSDAY FOR ELEVATIONS BELOW 5000 FEET IN THE ROCKY
MOUNTAIN FRONT.

STRONG WINDS WILL DEVELOP OVER THE ROCKY MOUNTAIN FRONT THIS
EVENING AND CONTINUE TO INCREASE THROUGHOUT THE NIGHT. BY EARLY
THURSDAY MORNING...EXPECT WEST WINDS 30 TO 45 MPH...WITH GUSTS
AROUND 65 MPH. ISOLATED HIGHER GUSTS ARE LIKELY IN THE FAVORED
CANYONS AND NEAR MOUNTAIN RIDGE TOPS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH
PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER
DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY.

$$

MTZ010-044-046-049-090500-
/O.CON.KTFX.HW.W.0011.060309T1200Z-060310T0000Z/
EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD
913 AM MST WED MAR 8 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
THURSDAY. 

STRONG WINDS ARE EXPECTED TO DEVELOP OVER THE ROCKY MOUNTAIN
FRONT TONIGHT. THESE STRONG WINDS WILL MOVE OVER THE PLAINS BY
DAYBREAK ON THURSDAY. DURING THE DAY ON THURSDAY...EXPECT
SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH
PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER
DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY.

$$
000 
WWUS75 KTFX 090455
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
955 PM MST WED MAR 8 2006

MTZ009-048-091200-
/O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
955 PM MST WED MAR 8 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY 
BELOW 5000 FEET...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. 

STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN
FRONT INTO THURSDAY AFTERNOON. EXPECT WEST WINDS 30 TO 45
MPH...WITH GUSTS AROUND 65 MPH. ISOLATED HIGHER GUSTS ARE LIKELY
IN THE FAVORED CANYONS AND NEAR MOUNTAIN RIDGE TOPS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH
PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER
DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY.

$$

MTZ010-044-046-049-091200-
/O.CON.KTFX.HW.W.0011.060309T1200Z-060310T0000Z/
EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD
955 PM MST WED MAR 8 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
THURSDAY. 

STRONG WINDS HAVE DEVELOPED OVER THE ROCKY MOUNTAIN FRONT THIS
EVENING. THESE STRONG WINDS WILL MOVE OUT OVER THE PLAINS BY
DAYBREAK ON THURSDAY. DURING THE DAY ON THURSDAY...EXPECT
SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH
PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER
DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY.

$$
000 
WWUS75 KTFX 091207
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
507 AM MST THU MAR 9 2006

MTZ009-048-092015-
/O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
507 AM MST THU MAR 9 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN
FRONT INTO THURSDAY AFTERNOON. EXPECT WEST WINDS 30 TO 45 MPH...
WITH GUSTS AROUND 65 MPH. ISOLATED HIGHER GUSTS ARE LIKELY IN THE
FAVORED CANYONS AND NEAR MOUNTAIN RIDGE TOPS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH
PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER
DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY.

$$

MTZ010-044-046-049-092015-
/O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/
EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD
507 AM MST THU MAR 9 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG WINDS HAVE DEVELOPED OVER THE ROCKY MOUNTAIN FRONT THIS
EVENING. THESE STRONG WINDS WILL MOVE OUT OVER THE PLAINS BY
DAYBREAK ON THURSDAY. DURING THE DAY ON THURSDAY...EXPECT
SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 65 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH
PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER
DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY.

$$
000 
WWUS75 KTFX 092001
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
101 PM MST THU MAR 9 2006

MTZ009-048-100000-
/O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
101 PM MST THU MAR 9 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG AND GUSTY WINDS WILL CONTINUE OVER THE ROCKY MOUNTAIN
FRONT THROUGH THIS AFTERNOON. EXPECT WEST WINDS 30 TO 45 MPH...
WITH GUSTS AROUND 65 MPH. ISOLATED HIGHER GUSTS ARE LIKELY IN THE
FAVORED CANYONS AND NEAR MOUNTAIN RIDGE TOPS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH
PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER
DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY.

$$

MTZ010-044-046-049-100000-
/O.CON.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/
EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD
101 PM MST THU MAR 9 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON.
EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 
65 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. OPERATORS OF HIGH
PROFILE VEHICLES SHOULD TAKE APPROPRIATE PRECAUTIONS AND CONSIDER
DELAYING TRAVEL UNTIL WINDS DECREASE AFTER SUNSET THURSDAY.

$$
000 
WWUS75 KTFX 092353
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
453 PM MST THU MAR 9 2006

MTZ009-048-100100-
/O.EXP.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
453 PM MST THU MAR 9 2006

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON.

SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL
STILL BE POSSIBLE EARLY THIS EVENING. WINDS WILL THEN SLOWLY
DIMINISH OVERNIGHT.

$$

MTZ010-044-046-049-100100-
/O.EXP.KTFX.HW.W.0011.000000T0000Z-060310T0000Z/
EASTERN GLACIER-TOOLE-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CONRAD...FAIRFIELD
453 PM MST THU MAR 9 2006

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON.

SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL
STILL BE POSSIBLE EARLY THIS EVENING. WINDS WILL THEN SLOWLY
DIMINISH OVERNIGHT. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Mar 8, 3:30 AM MST, 1 hour 12 minutes earlier.

Area forecast discussion, Mar 8, 3:30 AM MST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
330 AM MST WED MAR 8 2006

.DISCUSSION...
TODAY THROUGH FRIDAY EVENING...MODELS IN GOOD AGREEMENT SHORT TERM
WITH AN AFTERNOON RIDGE EXTENDING FROM SOUTHWEST THROUGH NORTHEASTERN
MONTANA. THIS WILL ALLOW MOSTLY SUNNY SKIES AND AFTERNOON
TEMPERATURES IN THE UPPER 40S TO LOWER 50S ACROSS MOST OF CENTRAL
MONTANA TODAY.  THE RIDGE WILL GIVE WAY THIS EVENING TO AN APPROACHING
UPPER LEVEL TROUGH AND ASSOCIATED LOW PRESSURE CENTER MOVING WEST TO
EAST ACROSS SOUTHERN ALBERTA OVERNIGHT.  THIS SYSTEM WILL BRING SNOW
TO THE MOUNTAINS WITH THE MAJORITY OF HEAVY SNOW WEST OF...AND
ALONG...THE DIVIDE...INCLUDING MONIDA AND LOGAN PASSES.  SNOW IS
EXPECTED TO BEGIN THIS EVENING AND LAST THROUGH THE MORNING. WINDS
WILL INCREASE OVERNIGHT ALONG AND EAST OF THE DIVIDE AND REMAIN OVER
30 MPH WITH GUSTS TO 6O MPH THROUGH THE AFTERNOON.  THE COMBINATION
OF WINDS AND SNOW...PRIMARILY IN THE MOUNTAINS...IS THE REASON FOR
THE WINTER STORM WARNING TONIGHT AND HIGH WIND WARNING TONIGHT AND
TOMORROW FOR THE ROCKY MOUNTAIN FRONT AND AREAS EASTWARD TO
INTERSTATE 15.  WESTERLY WINDS WILL WEAKEN OVERNIGHT THURSDAY...BUT
A SERIES OF WEEK UPPER LEVEL DISTURBANCES WILL CONTINUE TO CREATE A
CHANCE OF SNOW SHOWERS...MAINLY IN THE MOUNTAINS...THROUGH FRIDAY
EVENING. TEMERATURES WILL REMAIN SEASONABLE THROUGH FRIDAY EVENING.
BRUESKE

FRIDAY NIGHT THROUGH MONDAY NIGHT...MODELS AGREE THAT A STRONG UPPER
TROUGH WILL BE OVER THE WESTERN U.S. WITH UNSEASONABLY COOL
TEMPERATURES FOR THE FORECAST AREA. INHERITED FORECAST HIGHS ONLY IN
THE LOWER TO MID 30S WITH LOWS IN THE 5 TO 15 DEGREE RANGE (EXCEPT
FOR SOME BELOW ZERO READINGS IN THE SW VALLEYS) LOOK GOOD AND
GENERALLY LEFT THEM ALONE. FORECAST PROBLEM WILL BE DETERMINING THE
THREAT FOR SNOW. IT LOOKS LIKE MOST OF THE ENERGY WITH THE FLOW WILL
BE WELL SOUTH OF THE FORECAST AREA SO MIGHT HAVE TO RELY ON UPSLOPE
AND INSTABILITY. MODELS ARE GENERALLY LEANING TOWARDS AN INCREASE IN
MOISTURE BY EARLY NEXT WEEK. BASED ON LATEST GUIDANCE HAVE LOWERED
POPS FOR FRIDAY NIGHT AND SAT AND ALSO OVER N CENTRAL MT FOR SUN.
WITH INCREASED MOISTURE FORECAST FOR EARLY NEXT WEEK LEFT MOSTLY
CHANCE POPS ALONE. BLANK

TUESDAY AND WEDNESDAY...LATEST MODELS INDICATE A BROAD UPPER TROUGH
OVER THE WESTERN STATES WILL KEEP UNSTABLE CONDITIONS OVER MUCH OF
THE REGION. A CHANCE OF SNOW SHOWERS WILL COVER MUCH OF THE REGION
THROUGH THE PERIOD. AN AMPLIFIED RIDGE STRETCHING WELL INTO NORTHERN
CANADA WILL KEEP THE COLD AIR MOVING SOUTHWARD INTO THE REGION THROUGH
THE END OF THE WEEK. ALTHOUGH NO ARCTIC AIR WILL MOVE INTO MONTANA
TEMPERATURES WILL BE ABOUT TEN DEGREES BELOW SEASONAL AVERAGES BUT
SHOULD BEGIN TO REBOUND BY THE WEEKEND. SAUCIER

&&

.AVIATION...
UPDATED 0540Z
AN UPPER LEVEL TROUGH WILL REMAIN OVER THE REGION THROUGH WEDNESDAY
AFTERNOON. SCATTERED MID AND HIGH LEVEL CLOUDS WILL CONTINUE TO
AFFECT WESTERN PORTIONS OF THE FORECAST AREA...WITH WIDELY SCATTERED
SNOW SHOWERS IN THE MOUNTAINS. SOUTHWEST TO WEST WINDS WILL INCREASE
ON WEDNESDAY AFTERNOON...BECOMING STRONG ALONG NORTHERN PORTIONS OF
THE ROCKY MOUNTAIN FRONT. WIDESPREAD VFR CONDITIONS WILL PREVAIL MPJ

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  46  32  42  16 /   0  10  10  20
CTB  43  30  42  12 /  10  10  10  20
HLN  47  29  40  18 /  10  40  40  20
BZN  44  23  36  14 /  20  40  40  30
WEY  34  14  29  -3 /  30  70  70  60
DLN  41  22  33  12 /  10  50  50  30
HVR  46  27  44  15 /   0  20  10  20
LWT  43  27  36  16 /   0  20  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY
FOR MTZ009-MTZ010-MTZ044-MTZ046-MTZ048-MTZ049.

WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST
THURSDAY FOR MTZ009-MTZ048.

&&

SHORT TERM...BRUESKE
LONG TERM...BLANK
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 7, 2:58 PM MST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
258 PM MST TUE MAR 7 2006

MTZ009-048-082200-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
258 PM MST TUE MAR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE NORTH OF THE AREA
CAUSING VERY STRONG WESTERLY WINDS WEDNESDAY NIGHT AND THURSDAY. A
COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY FOR THE
POSSIBILITY OF HEAVY SNOW. PLEASE REFER TO GTFWSWTFX FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-010>015-044>047-049>055-082200-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
258 PM MST TUE MAR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE NORTH OF THE AREA
CAUSING GUSTY WESTERLY WINDS WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 5:00 AM MSTWinter Storm WarningTFX30 hr

Nearby

High Wind Warnings in Montana, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.